# SDR DALA2023110409096

- Difficulty date: November 3, 2023
- Submitted: November 4, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3933, FWD CARGO L/H SIDE FLOOR BEAM AFT TIE-DOWN FITTING BETWEEN STA 500K & 500L LBL 18 HAS EVIDENCE OF CORROSION. CORRECTIVE ACTION: EVALUATED DAMAGE AT FWD CARGO L/H SIDE, AFT TIE-DOWN BETWEEN STA 500K-500L, LBL 18 FOUND TO BE OUT OF LIMITS PER B737 SRM 53-00- / 53-1A, PARA. 4.B DETAIL G. REMOVED AND REPLACED TRACK SECTION FROM STA 500J+12-500L, LBL 18 PER B737 SRM 53-00-53-2R-3 FIG 201 AND DWG# 143A7500 REV. R. (LP 0048457)
